# SDR P5CA2015082400093

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 57,777 hours, 9,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND CREW EMERGENCY LANDING LIGHT L1382 DIM, CREW EMERGENCY LIGHT L1382. REPLACED THE LAMP AND CHECKED OK IAW AMM 33-51-00.
